×

zbMATH — the first resource for mathematics

Application of the modified frequency formulation to a nonlinear oscillator. (English) Zbl 1219.34050
Summary: He’s frequency formulation is used to obtain the relationship between the frequency and amplitude of a nonlinear oscillator. The general approach is to choose two linear oscillators; in this paper, however, one linear oscillator and the Duffing oscillator are chosen as trial equations. The solution procedure is of utter simplicity, while the result is of high accuracy.

MSC:
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mohyud-Din, S.T.; Noor, M.A.; Noor, K.I., Parameter-expansion techniques for strongly nonlinear oscillators, Int. J. nonlinear sci. numer., 10, 581-583, (2009)
[2] Ganji, S.S.; Ganji, D.D.; Karimpour, S., Applications of he’s homotopy perturbation method to obtain second-order approximations of the coupled two-degree-of-freedom systems, Int. J. nonlinear sci. numer., 10, 305-314, (2009) · Zbl 1167.70329
[3] Momani, S.; Erjaee, G.H.; Alnasr, M.H., The modified homotopy perturbation method for solving strongly nonlinear oscillators, Comput. math. appl., 58, 2209-2220, (2009) · Zbl 1189.65168
[4] Belendez, A., Homotopy perturbation method for a conservative x(1/3) force nonlinear oscillator, Comput. math. appl., 58, 2267-2273, (2009) · Zbl 1189.65160
[5] He, J.H., Max – min approach to nonlinear oscillators, Int. J. nonlinear sci. numer., 9, 207-210, (2008)
[6] Demirbag, S.A.; Kaya, M.O., Application of he’s max – min approach to a generalized nonlinear discontinuity equation, Int. J. nonlinear. sci. numer., 11, 269-272, (2010) · Zbl 1401.34048
[7] Zeng, D.Q.; Lee, Y.Y., Analysis of strongly nonlinear oscillator using the max – min approach, Int. J. nonlinear sci. numer., 10, 1361-1368, (2009)
[8] Zhang, H.L., Periodic solutions for some strongly nonlinear oscillations by he’s energy balance method, Comput. math. appl., 58, 2480-2485, (2009) · Zbl 1189.65182
[9] Zhang, H.L.; Xu, Y.G.; Chang, J.R., Application of he’s energy balance method to a nonlinear oscillator with discontinuity, Int. J. nonlinear sci. numer, 10, 207-214, (2009)
[10] Afrouzi, G.A.; Ganji, D.D.; Talarposhti, R.A., He’s energy balance method for nonlinear oscillators with discontinuities, Int. J. nonlinear sci. numer, 10, 301-304, (2009)
[11] He, J.H., Some asymptotic methods for strongly nonlinear equations, Internat. J. modern phys. B., 20, 1141-1199, (2006) · Zbl 1102.34039
[12] Geng, L.; Cai, X.C., He’s frequency formulation for nonlinear oscillators, Eur. J. phys., 28, 923-931, (2007) · Zbl 1162.70019
[13] He, J.H., Comment on he’s frequency formulation for nonlinear oscillators, Eur. J. phys., 29, 4, L19-L22, (2008)
[14] He, J.H., An improved amplitude – frequency formulation for nonlinear oscillators, Int. J. nonlinear sci. numer, 9, 211-212, (2008)
[15] He, J.H., An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, Internat. J. modern phys. B, 22, 3487-3578, (2008) · Zbl 1149.76607
[16] Cai, X.C.; Wu, W.Y., He’s frequency formulation for the relativistic harmonic oscillator, Comput. math. appl., 58, 2358-2359, (2009) · Zbl 1189.65162
[17] Zhang, H.L., Application of he’s amplitude – frequency formulation to a nonlinear oscillator with discontinuity, Comput. math. appl., 58, 2197-2198, (2009) · Zbl 1189.65181
[18] Zhang, Y.N.; Xu, F.; Deng, L.L., Exact solution for nonlinear schrodinger equation by he’s frequency formulation, Comput. math. appl., 58, 2449-2451, (2009) · Zbl 1189.81064
[19] Fan, J., He’s frequency – amplitude formulation for the Duffing harmonic oscillator, Comput. math. appl., 58, 2473-2476, (2009) · Zbl 1189.65163
[20] Zhao, L., He’s frequency – amplitude formulation for nonlinear oscillators with an irrational force, Comput. math. appl., 58, 2477-2479, (2009) · Zbl 1189.65185
[21] Ren, Z.F.; Liu, G.Q.; Kang, Y.X., Application of he’s amplitude – frequency formulation to nonlinear oscillators with discontinuities, Phys. script., 80, 045003, (2009) · Zbl 1339.65101
[22] He, J.H.; Wu, G.C.; Austin, F., The variational iteration method which should be followed, Nonlinear sci. lett. A, 1, 1-30, (2010)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.